# SDR HALA2014090500129

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 6,532 hours, 1,020 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 43242190001
- Part serial: 01821
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR FAULT,  TROUBLESHOT IAW TSM 24-20-00-810-942-A.  SWAPPED GCU'S AND RAN ENGINES, CONDITION SAME.  IDG WIRE CHECKED GOOD.  R & R NR 2 ENGINE IDG IAW AMM 24-21-51-400-804-A. OPS CHECKED GOOD,  NO FAULTS NOTED.  OK FOR SERVICE.
